Abstract and Applied Analysis

A Note on the Minimal Period Problem for Second Order Hamiltonian Systems

Huafeng Xiao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study periodic solutions of second order Hamiltonian systems with even potential. By making use of generalized Nehari manifold, some sufficient conditions are obtained to guarantee the multiplicity and minimality of periodic solutions for second order Hamiltonian systems. Our results generalize the outcome in the literature.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 385381, 7 pages.

First available in Project Euclid: 27 February 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Xiao, Huafeng. A Note on the Minimal Period Problem for Second Order Hamiltonian Systems. Abstr. Appl. Anal. 2014 (2014), Article ID 385381, 7 pages. doi:10.1155/2014/385381. https://projecteuclid.org/euclid.aaa/1425049844

Export citation